Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 86, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 25, 2013, 4:26 AM CDT for 5 counties in Minnesota. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2013, 4:26 AM CDT (09:26 UTC)
- Expired
- Aug 25, 2013, 5:30 AM CDT
- In force
- 64 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Becker County, MN, Clay County, MN, Clearwater County, MN, Mahnomen County, MN, Norman County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 132 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 4:55 AM CDT | HAIL 1 | 1 E Callaway, MN | ESTIMATED HAIL OF AT LEAST QUARTER SIZE. SEVERAL BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2085 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
227
WUUS53 KFGF 250926
SVRFGF
MNC005-027-029-087-107-251030-
/O.NEW.KFGF.SV.W.0086.130825T0926Z-130825T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
426 AM CDT SUN AUG 25 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BECKER COUNTY IN NORTHWEST MINNESOTA...
EASTERN CLAY COUNTY IN NORTHWEST MINNESOTA...
SOUTHERN CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
SOUTHERN MAHNOMEN COUNTY IN NORTHWEST MINNESOTA...
SOUTHEASTERN NORMAN COUNTY IN NORTHWEST MINNESOTA...
* UNTIL 530 AM CDT
* AT 425 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF LAKE PARK...AND MOVING EAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE PARK AND FAITH AROUND 435 AM CDT.
CALLAWAY AND AUDUBON AROUND 440 AM CDT.
RICHWOOD AND WESTBURY AROUND 445 AM CDT.
ROCHERT AND FRAZEE AROUND 455 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE OGEMA...WHITE EARTH...HEIGHT
OF LAND LAKE...TOAD LAKE...PONSFORD AND OSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4728 9521 4671 9519 4674 9655 4729 9641
TIME...MOT...LOC 0926Z 269DEG 46KT 4696 9622
HAIL...1.00IN
WIND...60MPH
$$
JR2 follow-up statements
561
WWUS53 KFGF 250946
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
446 AM CDT SUN AUG 25 2013
MNC027-107-250956-
/O.CAN.KFGF.SV.W.0086.000000T0000Z-130825T1030Z/
NORMAN MN-CLAY MN-
446 AM CDT SUN AUG 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLAY AND SOUTHEASTERN
NORMAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4673 9618 4698 9617 4698 9619 4715 9620
4715 9607 4729 9606 4728 9521 4672 9519
TIME...MOT...LOC 0946Z 266DEG 34KT 4700 9592
$$
MNC005-029-087-251030-
/O.CON.KFGF.SV.W.0086.000000T0000Z-130825T1030Z/
MAHNOMEN MN-BECKER MN-CLEARWATER MN-
446 AM CDT SUN AUG 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CLEARWATER...BECKER AND SOUTHERN MAHNOMEN COUNTIES UNTIL 530 AM
CDT...
AT 443 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CALLAWAY...AND
MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RICHWOOD AROUND 455 AM CDT.
ROCHERT AND FRAZEE AROUND 500 AM CDT.
HEIGHT OF LAND LAKE AND TULABY LAKE AROUND 510 AM CDT.
MANY POINT LAKE AND TOAD LAKE AROUND 515 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE NAYTAHWAUSH...SNELLMAN...
PONSFORD AND TWO INLETS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4673 9618 4698 9617 4698 9619 4715 9620
4715 9607 4729 9606 4728 9521 4672 9519
TIME...MOT...LOC 0946Z 266DEG 34KT 4700 9592
HAIL...1.00IN
WIND...60MPH
$$
JR906
WWUS53 KFGF 251008
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
508 AM CDT SUN AUG 25 2013
MNC005-029-087-251030-
/O.CON.KFGF.SV.W.0086.000000T0000Z-130825T1030Z/
MAHNOMEN MN-BECKER MN-CLEARWATER MN-
508 AM CDT SUN AUG 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CLEARWATER...EASTERN BECKER AND SOUTHEASTERN MAHNOMEN COUNTIES UNTIL
530 AM CDT...
AT 506 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANY POINT
LAKE...AND MOVING EAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BAD MEDICINE LAKE AND PONSFORD AROUND 515 AM CDT.
OSAGE AND MIDWAY AROUND 520 AM CDT.
TWO INLETS AND LAKE ITASCA AROUND 525 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LONG LOST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4674 9577 4714 9582 4728 9521 4672 9519
TIME...MOT...LOC 1008Z 261DEG 42KT 4705 9550
HAIL...1.00IN
WIND...60MPH
$$
JRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:59 AM CDT, 27 minutes earlier.
Area forecast discussion, Aug 25, 3:59 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 359 AM CDT SUN AUG 25 2013 .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 359 AM CDT SUN AUG 25 2013 UPPER LEVEL RIDGE WAS CENTERED OVER KS WITH A SERIES OF UPPER LEVEL DISTURBANCES WILL ROTATE AROUND THE PERIPHERY OF THE UPPER LEVEL RIDGE AND OVER THE FORECAST AREA THIS PERIOD. ALSO AN UPPER LEVEL TROUGH OFF THE CA COAST WILL MOVE ACROSS SOUTHERN MAN MON NIGHT. AREA RADARS INDICATED BROKEN LINE OF THUNDERSTORMS FROM SOUTH CENTRAL ND TO TRAILL COUNTY ND. STORM WERE MOVING TO THE NORTHEAST 35-40 KNOTS. WATER VAPOR LOOP INDICATED A SHORT WAVE OVER CO. SHORT WAVE FORECAST TO MOVE ACROSS THE SOUTHERN RED RIVER VALLEY LATE THIS AFTERNOON AND EVENING. ALSO WATER VAPOR INDICATED ANOTHER SHORT WAVE OVER NORTHEAST NV ALSO FORECAST TO MOVE ACROSS THE FORECAST AREA TONIGHT. PRECIPITABLE WATER AROUND AN INCH AND THREE QUARTER WILL SHIFT SOUTHEAST TODAY AND TONIGHT THEN MOISTURE WILL RETURN BACK NORTH ON MON. LOW LEVEL CONVERGENT FLOW WITH 700 THETA-E GRADIENT OVER THE FORECAST AREA TODAY. WILL INCREASE THREAT OF THUNDERSTORMS FOR TODAY MAINLY SOUTH HALF. TWEAKED POPS FOR THE REST OF THE PERIOD. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 359 AM CDT SUN AUG 25 2013 (WEDNESDAY-SATURDAY)... HIGH HEIGHTS WILL CONTINUE AS UPPER RIDGING REMAINS OVER THE PLAINS. THE DAY ON WEDNESDAY SHOULD BE PRETTY CAPPED TO ANY PRECIP EVEN WITH WEAK SFC LOW PRESSURE NEARBY...HOWEVER THE GEM AND ECMWF AT LEAST HAVE SOME SIGNS OF A BOUNDARY IN THE WESTERN COUNTIES WEDNESDAY NIGHT AND CONTINUING INTO THURSDAY SO KEPT POPS AROUND 30-40 PERCENT. MODELS ALL SHOW A WEAK SHORTWAVE MOVING OVER THE TOP OF THE RIDGE THROUGH CANADA FRIDAY OR SATURDAY...WITH SOME DIFFERENCES IN TIMING. DUE TO THE UNCERTAINTY OF TIMING SUCH SMALL FEATURES WILL KEEP ALLBLEND POPS GOING FOR NOW WITH ONLY A FEW MINOR TWEAKS. TEMPS THROUGH THE PERIOD WILL CONTINUE TO BE WELL ABOVE AVERAGE WITH HIGHS IN THE 80S TO 90S AND LOWS IN THE 60S AND 70S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1050 PM CDT SAT AUG 24 2013 EXPECT VFR CONDITIONS WITH WINDS UNDER 10KT THROUGH THE PERIOD. THERE COULD BE SOME PATCHY FOG OVERNIGHT MAINLY IN THE NORTH...ALTHOUGH CONFIDENCE NOT HIGH ENOUGH TO MENTION YET BUT SOMETHING TO MONITOR TONIGHT. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...HOPPES LONG TERM...JR AVIATION...DK
Hazardous weather outlook, Aug 24, 6:01 AM CDT, 22 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 601 AM CDT SAT AUG 24 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-251115- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 601 AM CDT SAT AUG 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A FEW WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING MAINLY EAST OF THE RED RIVER. STORMS ARE NOT EXPECTED TO BECOME SEVERE BUT COULD PRODUCE LIGHTNING AND BRIEF DOWNPOURS. SOUTHERLY WINDS WILL CONTINUE TO BRING WARM MOIST AIR INTO THE REGION TODAY. HIGH TEMPERATURES WILL CLIMB INTO THE 90S IN MANY AREAS. WITH HIGH HUMIDITIES...HEAT INDEX VALUES COULD CLIMB INTO THE 98 TO 100 DEGREE RANGE FOR A FEW HOURS THIS AFTERNOON...ESPECIALLY IN SOUTHEASTERN NORTH DAKOTA. MORE SIGNIFICANT THUNDERSTORM ACTIVITY IS EXPECTED LATE THIS AFTERNOON INTO THE EVENING...MAINLY NORTH OF THE HIGHWAY 200 CORRIDOR. WARM MOIST AIR WILL BECOME UNSTABLE THIS AFTERNOON...AND AN UPPER LEVEL DISTURBANCE MOVING INTO THE REGION FROM THE NORTHERN ROCKIES WILL HELP DEVELOP THUNDERSTORMS BEGINNING IN THE DEVILS LAKE BASIN LATE THIS AFTERNOON AND EVENING AND SPREADING EASTWARD OVERNIGHT. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE LATE MONDAY AFTERNOON INTO MONDAY NIGHT AND AGAIN WEDNESDAY NIGHT INTO THURSDAY. HOW SEVERE THE STORMS WILL BE IS UNCERTAIN AT THIS POINT. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. JR
In the hours before
Local storm report, Aug 24, 10:59 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1059 PM CDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 7 S WARROAD 48.81N 95.32W
08/24/2013 M1.00 INCH ROSEAU MN PUBLIC
&&
JKAISERLocal storm report, Aug 24, 11:10 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1110 PM CDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 4 S SALOL 48.81N 95.57W
08/24/2013 M2.00 INCH ROSEAU MN BROADCAST MEDIA
PUBLIC FACEBOOK REPORT RELAYED VIA MEDIA PARTNER.
&&
JKAISERSpecial weather statement, Aug 24, 11:53 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1153 PM CDT SAT AUG 24 2013 MNZ006-008-009-013-250600- EAST MARSHALL MN-LAKE OF THE WOODS MN-NORTH BELTRAMI MN-PENNINGTON MN- 1153 PM CDT SAT AUG 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARSHALL...NORTHERN BELTRAMI...EXTREME NORTHEASTERN PENNINGTON AND SOUTHERN LAKE OF THE WOODS COUNTIES UNTIL 100 AM CDT... AT 1149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES SOUTHEAST OF GREENBUSH TO 26 MILES NORTH OF CLEARBROOK...MOVING TO THE EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORMS. THE STORMS WILL BE NEAR... CARMEL AROUND MIDNIGHT CDT. THORHULT...MALCOLM AND FOURTOWN AROUND 1205 AM CDT. GATES CORNER AROUND 1215 AM CDT. SHOTLEY AND OAKS CORNER AROUND 1235 AM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4802 9540 4850 9606 4857 9443 4804 9441 TIME...MOT...LOC 0453Z 255DEG 35KT 4846 9573 4808 9529 JK
Special weather statement, Aug 25, 3:07 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 307 AM CDT SUN AUG 25 2013 NDZ038-250900- BARNES ND- 307 AM CDT SUN AUG 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARNES COUNTY UNTIL 400 AM CDT... AT 304 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 9 MILES WEST OF VALLEY CITY...MOVING TO THE EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM...ALONG WITH FREQUENT LIGHTNING. THE STORM WILL BE NEAR... BALD HILL DAM AROUND 320 AM CDT. VALLEY CITY AROUND 325 AM CDT. ORISKA AROUND 350 AM CDT. PILLSBURY AROUND 355 AM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4722 9772 4678 9770 4686 9838 4715 9817 TIME...MOT...LOC 0807Z 263DEG 21KT 4696 9817 JR
Special weather statement, Aug 25, 3:11 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 311 AM CDT SUN AUG 25 2013 NDZ039-250915- CASS ND- 311 AM CDT SUN AUG 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CASS COUNTY IN SOUTHEAST NORTH DAKOTA UNTIL 415 AM CDT... AT 308 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 12 MILES WEST OF CASSELTON...OR 26 MILES EAST OF VALLEY CITY...MOVING TO THE EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM...ALONG WITH FREQUENT LIGHTNING. THE STORM WILL BE NEAR... WHEATLAND AND ERIE AROUND 320 AM CDT. CASSELTON...DURBIN AND AMENIA AROUND 335 AM CDT. ARTHUR AROUND 340 AM CDT. MAPLETON AROUND 350 AM CDT. FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE MARKER 85 AROUND 405 AM CDT...AND MILE MARKER 66 AROUND 410 AM CDT... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4723 9685 4674 9682 4680 9764 4715 9748 TIME...MOT...LOC 0811Z 257DEG 24KT 4694 9743 JR
Local storm report, Aug 25, 4:13 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
413 AM CDT SUN AUG 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 AM TSTM WND GST FARGO 46.88N 96.82W
08/25/2013 M59.00 MPH CASS ND ASOS
&&
JRThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:02 PM CDT | Tornado Warning | FGF | Lake of the Woods, Roseau | 43 min |
| Aug 24, 7:27 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods, Roseau | 48 min |
| Aug 24, 8:07 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods, Roseau | 53 min |
| Aug 24, 10:50 PM CDT | Special Weather Statement | FGF | Pennington | 55 min |
| Aug 24, 11:53 PM CDT | Special Weather Statement | FGF | Beltrami | 67 min |
| Aug 25, 12:08 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 52 min |
| Aug 25, 3:37 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 53 min |
| Aug 25, 5:27 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Hubbard | 48 min |
| Aug 25, 9:51 AM CDT | Heat Advisory | FGF | Grant, Otter Tail, Wadena, Wilkin | 9 hr |
| Aug 25, 6:04 PM CDT | Severe Thunderstorm Warning | FGF | Hubbard | 56 min |
| Aug 25, 6:57 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 63 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.